# SDR AALA20151009004

- Difficulty date: October 9, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 19,236 hours, 7,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SEAT TRACK FLANGES, CRACKED AT STATION 727B.  FLOORBEAM REPAIRED IAW EA 255064, ECO J1698 & ECO J1707.
